View Full Version : Propecea and Tight Throat?

06-20-2009, 01:19 PM
I have been having a tight throat. Does propecia cause that as one of it's side effects? Is there a test I can take that will tell me if I am allergic to propecia? is there something else I might take instead of v?

I doubt it's the propecia since I have had issues for a while.
There is a website out there that says the side effects will stay even if you stop propecea. Does anyone know about this?


Dr. Glenn Charles
06-28-2009, 06:44 PM
I have been prescribing Propecia for 10 years and have never had any patient with a complaint of a tight throat as a side effect. In most cases a side effect will appear within the first few weeks of taking a new medication. However, there are always the rare occasions when a patient develops a side effect in a more delayed fashion. One way to see if a medication is causing a side effect is to simply stop taking it. If the symptoms go away, try the medication again. Then, if the symptoms return you may truly have a bad reaction to this particular medication. You can try to go to Merck.com or Propecia.com and find a contact option. Explain the side effect you think may be caused by Propecia, and see if they get back to you with more information. Good luck. If you do learn more about Propecia please log on and share the info.